MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE CORI; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE CORI; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number ROB10024
Medical Device Problem Code Application Program Problem: Parameter Calculation Error (1449)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference number: (b)(4).
 
Event or Problem Description
It was reported that, during a cori assisted tka surgery using one (1) real intelligence cori, after prepping femur distal bur punch size 9 5in cutting guide, the surgeon went to bur all and felt that the bur cut too deep on the anterior chamfer cut.Surgeon downsized to 8 and finished the cuts with manual block.The surgeon was happy with x-rays.Tracking arrays did not move.Additional anesthesia was not necessary.The procedure was resume, after a non-significant delay, with a change in surgical technique (manual procedure).No further complications were reported.
 
Additional Manufacturer Narrative
The real intelligence cori, part number rob10024, serial number (b)(6), used for treatment was not returned for evaluation, therefore a device analysis was unable to be performed.The clinical/medical investigation concluded that based on the screenshot context and the session log sequence, this adverse event was likely a user error during femur checkpoint verification which likely failed due to the checkpoint distance threshold limit being exceeded, which means there was movement/shift in the trackers.It was noted that the procedure was completed with a non-significant delay with a change in the surgical technique to manual a procedure with no further complications and a downsizing of the implant.Screenshots and system log files provided were reviewed with the software support team; the reported problem of system malfunction during cutting was not confirmed.Although the overcut is visible in the screenshots, there is no evidence of software faults, handpiece errors, or abnormal system behavior.The logs show two invalid calibration events early in the procedure that were resolved after recalibration, followed by a checkpoint verification failure caused by exceeding the checkpoint distance threshold.Which indicates tracker movement resulting in user-induced positioning error.A complaint history review was performed by part number and similar complaints were identified.A review by lot/serial number was performed and no similar complaints were identified.A review of manufacturing records indicate the device met all specifications upon release into distribution.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.A historical review concluded that no prior escalation actions are applicable to the scope of the reported complaint.We have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.The most likely cause of this event is associated with an user-induced positioning error.Based on the investigation, no containment or corrective action is recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.

Brand Name
REAL INTELLIGENCE CORI
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key24215458
Report Number3010266064-2026-00024
Device Sequence Number8579641
Product Code OLO
UDI-Device Identifier00885556757420
UDI-Public885556757420
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberROB10024
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date04/07/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown